# SDR 05FDEA03594

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT AFT CTR FASTENER HOLE AT BANJO NR 4 FTG FAYING SURFACE.  VIEW LOOKING I/B AT 2 O'CLOCK DIRECTION.  CRACK LENGTH FROM THE EDGE OF THE BANJO NR 4 FTG APPROX 1/8 INCH LONG.  CORRECTIVE ACTION:  SNRM N1614: BANJO FTG R/H NO.4 AFT CENTER FASTENER CRACK HOLE REPAIRED AS PER   SRM 55-20-00   FIG. 3 VOL.I. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
